Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 48, Issue 3 (1983), 575-584.
Mapping a Set of Reals Onto the Reals
In this paper we show that it is consistent with ZFC that for any set of reals of cardinality the continuum, there is a continuous map from that set onto the closed unit interval. In fact, this holds in the iterated perfect set model. We also show that in this model every set of reals which is always of first category has cardinality less than or equal to $\omega_1$.
J. Symbolic Logic, Volume 48, Issue 3 (1983), 575-584.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Miller, Arnold W. Mapping a Set of Reals Onto the Reals. J. Symbolic Logic 48 (1983), no. 3, 575--584. https://projecteuclid.org/euclid.jsl/1183741316